MathSciNet Relay Station
MathSciNet bibliographic data
MR1825927 (2002e:57029) 57N25 (55R65)
Im, Young Ho; Kim, Yongkuk Necessary and sufficient conditions for $s$-Hopfian manifolds to be codimension-2 fibrators. Proc. Amer. Math. Soc. 129 (2001), no. 7, 2135–2140 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement